Alert archive / Idaho / Red Flag Warnings in 2011
Red Flag Warning 3, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Aug 3, 2011, 2:16 PM MDT for 5 counties in Idaho. It took effect at Aug 4, 2011, 6:00 AM MDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2011, 2:16 PM MDT (20:16 UTC)
- In effect from
- Aug 4, 2011, 6:00 AM MDT
- Expired
- Aug 5, 2011, 1:17 AM MDT
- In force
- 19 hr
- Issued by
- NWS Boise, ID
Counties Adams County, ID, Boise County, ID, Gem County, ID, Payette County, ID, Washington County, ID
The radar
The Boise radar (KCBX), 89 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 2759 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134 WWUS85 KBOI 032016 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 216 PM MDT WED AUG 3 2011 ...RED FLAG WARNING FOR ABUNDANT LIGHTNING TOMORROW... .THUNDERSTORMS WITH ABUNDANT LIGHTNING AND GUSTY WINDS WILL DEVELOP NEAR THE NEVADA/OREGON/IDAHO BORDER TOMORROW MORNING. THIS ACTIVITY WILL CONTINUE TO DEVELOP SOUTHEAST OF A LINE STRETCHING FROM ROME OREGON TO LOWMAN IDAHO. IDZ404-408-419-ORZ637-040430- /O.NEW.KBOI.FW.W.0003.110804T1200Z-110805T0000Z/ SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-OWYHEE MOUNTAINS- VALE BLM- 216 PM MDT WED AUG 3 2011 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY FOR LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY... OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 404...408...419 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THURSDAY MORNING IN THE SOUTHEAST CORNER OF THE VALE BLM. BY EARLY AFTERNOON EXPECT TO SEE LIGHTNING NEAR BOISE. THIS TREND WILL CONTINUE WITH THUNDERSTORMS IN THE BOISE NATIONAL FOREST THROUGH SUNSET. * OUTFLOW WINDS...UP TO 40 MILES PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
5 follow-up statements
246 WWUS85 KBOI 032035 RFWBOI URGENT - FIRE WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE BOISE ID 234 PM MDT WED AUG 3 2011 ...RED FLAG WARNING FOR ABUNDANT LIGHTNING TOMORROW... .THUNDERSTORMS WITH ABUNDANT LIGHTNING AND GUSTY WINDS WILL DEVELOP NEAR THE NEVADA/OREGON/IDAHO BORDER TOMORROW MORNING. THIS ACTIVITY WILL CONTINUE TO DEVELOP SOUTHEAST OF A LINE STRETCHING FROM ROME OREGON TO LOWMAN IDAHO. IDZ404-408-419-ORZ637-040500- /O.NEW.KBOI.FW.W.0003.110804T1200Z-110805T0000Z/ SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-OWYHEE MOUNTAINS- VALE BLM- 234 PM MDT WED AUG 3 2011 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY FOR LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY... OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 404...408...419 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THURSDAY MORNING IN THE SOUTHEAST CORNER OF THE VALE BLM. BY EARLY AFTERNOON EXPECT TO SEE LIGHTNING NEAR BOISE. THIS TREND WILL CONTINUE WITH THUNDERSTORMS IN THE BOISE NATIONAL FOREST THROUGH SUNSET. * OUTFLOW WINDS...UP TO 40 MILES PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
319 WWUS85 KBOI 041016 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 416 AM MDT THU AUG 4 2011 ...RED FLAG WARNING FOR ABUNDANT LIGHTNING THROUGH 6 PM MDT... .THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS MORNING AND WILL SLOWLY INCREASE IN COVERAGE THROUGH THE EARLY AFTERNOON. EXPECT SCATTERED TO NUMEROUS STORMS ACROSS THE VALE BLM AND PORTIONS OF SOUTHWEST IDAHO. THUNDERSTORMS WILL CAUSE ABUNDANT LIGHTNING AND GUSTY WINDS. IDZ418-042300- /O.EXA.KBOI.FW.W.0003.110804T1200Z-110805T0000Z/ WESTERN TWIN FALLS BLM- 416 AM MDT THU AUG 4 2011 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * THUNDERSTORMS...WILL SPREAD NORTHWARD INTO SOUTH CENTRAL IDAHO THIS MORNING. BY EARLY AFTERNOON...ADDITIONAL LIFT WILL CAUSE STORMS TO BECOME SCATTERED IN COVERAGE. * OUTFLOW WINDS...UP TO 45 MILES PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ404-408-419-ORZ637-042300- /O.CON.KBOI.FW.W.0003.110804T1200Z-110805T0000Z/ SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-OWYHEE MOUNTAINS- VALE BLM- 416 AM MDT THU AUG 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST... TREASURE VALLEY...OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 404...408...419 AND 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * THUNDERSTORMS...WILL CONTINUE TO SPREAD NORTHWARD INTO THE VALE BLM AND SOUTH CENTRAL IDAHO THIS MORNING. ADDITIONAL LIFT WILL CAUSE STORMS TO BECOME SCATTERED IN COVERAGE BY EARLY AFTERNOON. * OUTFLOW WINDS...UP TO 45 MILES PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
026 WWUS85 KBOI 042056 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 256 PM MDT THU AUG 4 2011 ...RED FLAG WARNING FOR ABUNDANT LIGHTNING... .SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING FOR MOST OF THE BLM LANDS. IN ADDITION THERE WILL BE STORMS THAT WILL PERSIST OVERNIGHT FROM THE NORTHERN VALE DISTRICT THROUGH THE NORTHERN BOISE BLM. EXPECT SCATTERED TO NUMEROUS LIGHTNING ACROSS THE VALE BLM AND SOUTHWEST IDAHO. GUSTY WINDS OF 35 TO 45 MILES PER HOUR CAN BE EXPECTED...WITH STRONGEST STORMS EXCEEDING 50 MILES PER HOUR. ALTHOUGH SOME STORMS WILL PRODUCE RAIN AND SMALL HAIL WIDESPREAD WETTING RAIN IS NOT ANTICIPATED. IDZ400-050300- /O.EXB.KBOI.FW.W.0003.110804T2100Z-110805T1200Z/ NORTHERN BOISE BLM- 256 PM MDT THU AUG 4 2011 ...RED FLAG WARNING IN EFFECT UNTIL 6 AM MDT FRIDAY MORNING FOR LIGHTNING IN THE NORTHERN BOISE BLM...WHICH IS FIRE WEATHER ZONE 400... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL 6 AM MDT FRIDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING. * OUTFLOW WINDS...35 TO 45 MILES PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING WILL CREATE EXPLOSIVE FIRE IGNITION POTENTIAL. && $$ IDZ404-408-418-419-050300- /O.EXT.KBOI.FW.W.0003.000000T0000Z-110805T0300Z/ SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 256 PM MDT THU AUG 4 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY... WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 404...408...418 AND 419... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...WILL PRODUCE SCATTERED TO NUMEROUS LIGHTNING STRIKES. * OUTFLOW WINDS...UP TO 45 MILES PER HOUR WITH STRONGER GUSTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING WILL CREATE EXPLOSIVE FIRE IGNITION POTENTIAL. && $$ ORZ637-050300- /O.EXT.KBOI.FW.W.0003.000000T0000Z-110805T1200Z/ VALE BLM- 256 PM MDT THU AUG 4 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 AM MDT FRIDAY FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 AM MDT FRIDAY. * THUNDERSTORMS...WILL PERSIST OVER THE DISTRICT THIS AFTERNOON WITH ADDITIONAL DEVELOPMENT ACROSS THE NORTHERN HALF OF THE DISTRICT OVERNIGHT. * OUTFLOW WINDS...UP TO 45 MILES PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING WILL CREATE EXPLOSIVE FIRE IGNITION POTENTIAL. && $$ L
675 WWUS85 KBOI 050253 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 853 PM MDT THU AUG 4 2011 ...RED FLAG WARNING FOR ABUNDANT LIGHTNING... .SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT PDT OR LONGER ACROSS THE VALE AND BURNS BLM LANDS THEREFORE THE RED FLAG WARNING NOW INCLUDES BURNS BLM. SCATTERED THUNDERSTORMS OVER WESTERN TWIN FALLS BLM WILL DIMINISH THROUGH 10 PM MDT SO THE RED FLAG WARNING WILL EXPIRE ON TIME. STORMS IN OREGON COULD MOVE INTO THE NORTHERN BOISE BLM FOR OVERNIGHT SO THE RED FLAG WARNING WILL STAY UP AS PLANNED. COVERAGE OF THUNDERSTORMS WILL DECREASE ACROSS THE REST OF SOUTHWEST IDAHO SO THE RED FLAG WARNING FOR THE REMAINDER OF THE AREA WILL EXPIRE ON TIME. IN THE WARNING AREA SCATTERED TO NUMEROUS LIGHTNING STRIKES WILL CONTINUE AS AN UPPER LEVEL TROUGH MOVES THROUGH THE REGION. WITH ANY THUNDERSTORMS OVERNIGHT...GUSTY WINDS OF 35 TO 45 MILES PER HOUR CAN BE EXPECTED...WITH STRONGEST STORMS EXCEEDING 50 MILES PER HOUR. ALTHOUGH SOME STORMS WILL PRODUCE RAIN AND SMALL HAIL WIDESPREAD WETTING RAIN IS NOT ANTICIPATED. IDZ404-408-418-419-050400- /O.EXP.KBOI.FW.W.0003.000000T0000Z-110805T0300Z/ SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 853 PM MDT THU AUG 4 2011 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR LIGHTNING FOR SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY... WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 404...408...418 AND 419... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. THUNDERSTORM COVERAGE IS DECREASING. SEVERAL OUTFLOW BOUNDARIES WILL MAKE FOR ERRATIC AND GUSTY WINDS THROUGH AT LEAST MIDNIGHT. $$ ORZ636-051100- /O.EXB.KBOI.FW.W.0003.110805T0300Z-110805T1200Z/ BURNS BLM- 753 PM PDT THU AUG 4 2011 ...RED FLAG WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING. * OUTFLOW WINDS...35 TO 45 MILES PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ400-ORZ637-051100- /O.CON.KBOI.FW.W.0003.000000T0000Z-110805T1200Z/ NORTHERN BOISE BLM-VALE BLM- 853 PM MDT THU AUG 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY FOR LIGHTNING IN THE NORTHERN BOISE BLM...WHICH IS FIRE WEATHER ZONE 400... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING. * OUTFLOW WINDS...35 TO 45 MILES PER HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING WILL CREATE EXPLOSIVE FIRE IGNITION POTENTIAL. && $$ L
236 WWUS85 KBOI 050717 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 117 AM MDT FRI AUG 5 2011 IDZ400-ORZ636-637-050830- /O.CAN.KBOI.FW.W.0003.000000T0000Z-110805T1200Z/ NORTHERN BOISE BLM-BURNS BLM-VALE BLM- 117 AM MDT FRI AUG 5 2011 /1217 AM PDT FRI AUG 5 2011/ ...RED FLAG WARNING IS CANCELLED FOR LIGHTNING IN THE NORTHERN BOISE BLM...THE BURNS BLM...AND THE VALE BLM...WHICH ARE FIRE WEATHER ZONES 400...636...AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORMS HAVE DIMINISHED IN COVERAGE AND WILL REMAIN ISOLATED FOR THE REMAINDER OF TONIGHT. $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 3, 9:16 AM MDT, 5 hours earlier.
Area forecast discussion, Aug 3, 9:16 AM MDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 916 AM MDT WED AUG 3 2011 .DISCUSSION...A WEDGE OF DRY AND STABLE AIR REMAINS OVER SOUTHEAST OREGON AND EXTREME SOUTHWEST IDAHO THIS MORNING...AS SEEN ON SATELLITE IMAGES. THIS DRY AIR WILL INHIBIT CONVECTIVE ACTIVITY IN THESE AREAS TODAY. ON THE OTHER HAND...LIMITED INSTABILITY ALONG THE OUTER WESTERN EDGE OF MONSOON MOISTURE WILL BRUSH SOUTH CENTRAL IDAHO THIS AFTERNOON FOR ISOLATED CONVECTION IN THAT REGION. ACTIVITY IS EXPECTED TO BE OF THE PULSE VARIETY WITH LITTLE ORGANIZATION. TEMPERATURES WILL BE HOT AGAIN TODAY...VERY SIMILAR TO TUESDAY/S READINGS. TRENDS AREA WELL COVERED IN CURRENT FORECASTS. NO UPDATES REQUIRED. && .AVIATION...VFR. WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER SOUTHWEST IDAHO...MAINLY OVER THE HIGHER TERRAIN ALONG THE NEVADA BORDER. SURFACE WINDS WILL BE LIGHT...EXCEPT GUSTY WINDS TO 30 KNOTS NEAR THUNDERSTORMS. LIGHT SOUTHWEST WINDS ALOFT. && .PREV DISCUSSION...TODAY THROUGH THURSDAY...CONDITIONS EXPECTED TO BE SIMILAR TO YESTERDAY WITH HOT TEMPERATURES AND ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS SOUTH CENTRAL IDAHO THIS AFTERNOON. DRIER AIR WILL LIMIT DEVELOPMENT ACROSS SOUTHEAST OREGON AGAIN TODAY...SO NO SHOWERS ANTICIPATED THERE. PACIFIC TROUGH CURRENTLY OFF THE OREGON COAST WILL MOVE INLAND EARLY THURSDAY. SOME MONSOON MOISTURE PROGGED TO GET WRAPPED UP IN THIS SYSTEM AS IT DIGS EAST TOWARD IDAHO. MOISTURE AND FORCING ASSOCIATED WITH THE INCOMING TROUGH WILL BE SUFFICIENT FOR CONVECTIVE ACTIVITY AS EARLY AS THURSDAY MORNING...AND CONTINUING INTO THE EVENING HOURS. MAIN FOCUS OF THESE STORMS WILL BE SOUTHWEST IDAHO AND BAKER COUNTY OREGON. LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...CHANCE OF SHOWERS/THUNDERSTORMS THURSDAY EVENING AS UPPER TROUGH CONTINUES TO MOVE EASTWARD THROUGH THE REGION AS IT INTERACTS WITH RESIDUAL MONSOON MOISTURE. SHOWERS AND THUNDERSTORMS COULD LINGER /MAINLY OVER SW IDAHO/ LATE THURSDAY NIGHT-FRIDAY BEFORE THE TROUGH EXITS TO THE EAST. THE TROUGH WILL ALSO PUSH MONSOONAL MOISTURE TO THE SOUTH AND EAST OF THE REGION. ANOTHER WEAK TROUGH WILL DEVELOP JUST OFF THE WEST COAST AND REMAIN OFFSHORE THROUGH EARLY NEXT WEEK. SOUTHWEST FLOW ALOFT AHEAD OF THE TROUGH WILL ADD SOME SUPPORT FOR SLIGHT CHANCE OF THUNDERSTORMS IN OUR NORTHERN ZONES...BUT FOR THE MOST PART THE PATTERN IS DRIER SINCE MONSOON MOISTURE WILL REMAIN IN FAR SOUTHWESTERN U.S. TEMPERATURES WILL BE WITHIN A FEW DEGREES OF NORMAL EACH DAY. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...GS PREV DISCUSSION...MT LONG TERM....BW AVIATION.....JA
Hazardous weather outlook, Aug 3, 5:41 AM MDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 541 AM MDT WED AUG 3 2011 IDZ011>016-028>030-033-ORZ061>064-041200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 541 AM MDT WED AUG 3 2011 /441 AM PDT WED AUG 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Idaho, 2011Red Flag Warnings in Oregon, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.